I'm sure another Riba rash, but thought to ask for suggestions. Doc says not herpes, but also thinks Riba sx. But has spread an inch or so from each corner of mouth and is irritating. Have tried Neosporin, balms and a steroid cream, but not much help. Could it be fungal or yeast??? What products would anyone suggest? Thanks, G.
I've had this problem on treatment, and I have it back now. The first time, the dermatologist prescribed nystatin cream (it frequently is caused by a fungus, candida). It did get better for several months, but now I have it again, probably made worse by wintertime chapped lips. Try simple vaseline lip balm or Carmex to sooth and moisterize the lips.
i have the smae problem with the lips too. if i keep vaseline on them it's better. my skin is dry and prone to rashes normally. but's it's worse on tx and even more in the winter. i have to keep lotion on and for the problem areas i use 1% hydrocortosone cream. that helps a lot.
I've been having little sores pop up all over my body here and there. I haven't had any mouth sores, but I had one recently on the outside of my ear canal. It was this little sore that just wouldn't go away. I put bacitracin on it for weeks and it still persisted. So I used a q-tip and applied a small amount of Clobex (clobex is a strong sterodal lotion) to it, and voila! It started healing like magic in just a few days. This stuff is like magic for certain things. It also completely subdues these psoriasis sores I've been getting on my legs and elbow. These sores were starting to get bad, so I started to put the clobex on and now they're drying right up and do not itch anymore. The riba and/or the IFN trigger these skin conditions, I'm assuming it's some kind of allergic reaction. And the steroid lotion subdues your body's overreaction to them and allows your skin to normalize. And clobex is not normally supposed ot be used on your face, armpits or groin - but if you just have two little tiny sores in the corner of your mouth, it might be ok to use it just there. Ask your doctor and dermatologist about it.
I had/have what feels like really chapped lips but just in the corners. My mouth droops (like a frown) now, with the side effects of the meds, and I catch myself every now and then almost drooling from the corners. That's probably where my chapness comes from. I just carry around lip balm all the time now.
I used evening primtose oil while on two different combo treatments. It helped a lot, along with all of the other important but simple steps - hydrating, keeping house heating to a minimum, minimal showers, etc.
You can get evening primrose at most health food stores. I believe I took about 2 grams a day, but perhaps more. Sorry I can't be more specific.
The Mayo CLinic suggest that it is valuyuable for a couple of different skin conditions
I've also had the corners of my mouth crack out....And in additon I've had little sores or red blister looking things pop up.....I had to go off Riba for awhile and everything cleared up...Especially the cracks in the side of my mouth..Then the red arks subsided.....I can't say for sure but it would be a Godd Guess that Riba is the culprit....It's aggravating to say the least..It's made me want to quit treatment because I tired of my mouth being cracked out and everything tasting like you have a mouth full of penny's...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.